# SDR DALA1300776805

- Difficulty date: January 4, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 50,885 hours, 16,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND MID GALLEY FORWARD EMERGENCY LIGHT INOPERATIVE. MX REPAIRED LOOSE WIRE AND REPLAMPED LIGHT.  LIGHT OPERATES NORMAL.
